# SDR R61A2022042000284

- Difficulty date: April 1, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 16,211 hours, 10,702 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III RH I/B SEAT TRACK AT XBEAM FR 84 CORRODED. R&R IAW EMB 170/175 SRM 53-23-10.
